# SDR AALA2019021109002

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 85,636 hours, 23,928 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Pump
- Condition: Weak
- Location: Hp Fuel
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLUCTUATED,  N1+/- 2% +/-2%;  F/F +/- #200 LBS;  EGT+/- 50C.  REPLACED THE HIGH PRESSURE FUEL PUMP IAW 73-11-03-404-016.  LEAK CHECKED GOOD.
